# SDR SWI2025F00284

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 46,230 hours, 39,579 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA WINDSHIELD CRACKED AND CAUSING ARCING.    (FILED OPEN)    REMOVED CA WINDSHIELD IN REFERENCE TO AMM 56-11-01. REFERENCE CP 29735053-1 FOR INSTALLATION.
